# SDR DALA2025102907911

- Difficulty date: October 29, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 58,420 hours, 30,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE AND ARRIVAL EXPERIENCED AN ODOR FROM SURFACE TO APPROXMATELY15000 MSL MUSTY, OILY SMELL.   PERFORMED ECS DECONTAMINATION PER W/C 2100-2007. (768772).
